# SDR DL72W991046

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 659892421
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - LTR CHK D-1, NR 3 SPOILER I/B ACTUATOR ATTACH ANGLE CRACKED AT LWR BOLT.  REPLACED ANGLE PER MM 57-42-0.
